Welcome to the website www.afew.tj – the Medical information web platform where you can get necessary information about HIV and AIDS, viral hepatitis, tuberculosis, drug addiction, sexually transmitted infections (STI) and skin diseases and receive the legal advice of professional lawyer.

Viral Hepatitis

Hello. I am a client of an OST program with hepatitis C status. This year, at the end of May I had an operation in the hospital on opening phlegmon in the thigh area of my left leg. When I was in the hospital, I received two bottles of blood and six bottles of plasma. In June 14, I was discharged from the hospital. A week after discharge, I started to feel general weakness, my appetite decreased, there was itching of the skin with a rash in the back and hands, sometimes a rise in temperature to 37.1 - 37.5 degrees, and this continues to this day. There are no signs of yellow skin or pain in the liver, I have no other complaints. Clinic doctor said that I have blood poisoning. Tell me please, can this be a symptom of exacerbation of hepatitis C or something else and where should I turn for the help? Thanks.

Hello!

Itching of the skin of the body in diseases of the liver is a characteristic symptom. The reason is a violation of the outflow of bile, stagnant processes in the ducts, and changes in the mechanism of secretion. The clinical manifestation of an itch brings great concern.

Hepatic itching is characterized by intensity of manifestation. More often in the early morning or after getting meals. Different types of spots may appear simultaneously: spider veins, ulcers, dry plaques.

Inflammation of the gallbladder leads to hepatic colic, jaundice, disruption of the normal flow of bile. At the same time, rashes on the human skin in the form of urticarial or eczema appear as secondary symptoms.

Therefore, I recommend you to take a biochemical blood test and undergo an ultrasound of the liver, gallbladder, pancreas and an examination by a general practitioner.

Yours respectfully,

Turahon Sharipov

 


Back to questions list

Questions and answers

Our experts

Exchange rate from NBT

16.11.2018
USDUSD9.42TJSTJS
EUREUR10.66TJSTJS
RUBRUB0.14TJSTJS

Photo Gallery

© 2013 - 2018 AFEW-Tajikistan
The website administration offers you services on the terms and conditions set out in this Terms and Conditions. All materials published on the website www.afew.tj are purely informative. The owner and creator of web platform AFEW-Tajikistan is not responsible for the use of materials available on this information resource. The recommendations of health specialists and experts posted on the website are not medical prescriptions. A website visitor assumes all risks associated with the use of information and experts’ advices. Under no conditions and circumstances, responsibility for the consequences that directly or indirectly entailed the use of information or recommendations posted on the website www.afew.tj, cannot be entrusted to the owner and creator of the site and be grounds for their prosecution. The website administration is not responsible for visiting and using external resources by the User, the links to which may be contained on it. The materials of the website are used exclusively for non-commercial purposes, and therefore their commercial use is prohibited.
Development by: UmedSharipov